# SDR CALA9700221

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1121-1129
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON WEB BETWEEN STA 1121 AND 1129 LOOKING THROUGH APU INLET DUCT OPENING, RT SIDE TOP.  THE WEB WAS REPAIRED IAW SRM 51-70-11.
